| Model Number |
U35130610 |
| Medical Device Problem Codes |
Deflation Problem (1149); Retraction Problem (1536); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the one malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u35130610 pta balloon dilatation catheter allegedly experienced deflation issue and device-device incompatibility.This information was received from one source.Of the one deflation issue and device-device incompatibility, one involved the patient with no patient consequences.The patient was a (b)(6) year old male and weighed (b)(6) lbs.
Additional Manufacturer Narrative
H10: the lot number was provided for the one malfunction; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for the retraction issue and inconclusive for the deflation issue.The definitive root cause for the reported issue is unknown.The device is labeled for single use.H11: h2, b5, h6 (device codes, method, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u35130610 pta balloon dilatation catheter allegedly experienced deflation issue and retraction issue.This information was received from one source.This malfunction involved one patient with no consequences.The patient was a 60 year old male and weighed 205lbs.